# SDR HALA0700450

- Difficulty date: October 12, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 8,574 hours, 21,204 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0202
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG L SYSTEM FAIL LIGHT ILLUMINATED INFLIGHT.  FOUND EEC 1 FAULT 732142  EEC BOX FAULT REMOVED AND REPLACED NR 1 ECC IAW AMM 73-21-01.
